# SDR AWKA201706170001

- Difficulty date: June 13, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N747XJ
- Make and model: Cessna 750
- Aircraft serial: 7500247
- Aircraft time: 11,742 hours, 5,950 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SOON AFTER TAKEOFF, FLIGHT CREW NOTED THAT THE LANDING GEAR HANDLE WOULD NOT MOVE TO THE RETRACT POSITION WHEN ATTEMPTING TO DO SO. CREW INFORMED ATC OF THE ISSUE AND REQUESTED DELAYED VECTORS IN ORDER TO RUN THE CHECKLIST. AN EMERGENCY WAS DECLARED AND THE DECISION WAS MADE TO RETURN TO TEB. ALL THREE GEAR DOWN AND LOCK INDICATIONS WERE NORMAL; AN UNEVENTFUL LANDING WAS ACCOMPLISHED. MAINTENANCE FOUND BOTH THE NOSE GEAR SWITCH CAM (P/N: 6742029-2) WORN AND THE NOSE GEAR STRUT UNDERSERVICED. CAM WAS REPLACED WITH NEW AND THE STRUT WAS PROPERLY SERVICED. GEAR SWING FUNCTIONAL CHECKS WERE NORMAL. A SATISFACTORY CONFIDENCE FLIGHT WAS ACCOMPLISHED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
